# SDR SWAA2024082729867

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8914Q
- Make and model: Boeing 737-8
- Aircraft serial: 42695
- Aircraft time: 2,249 hours, 1,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT DECK EMERGENCY FLASHLIGHT LED BLINKING RED DURING PUSH TO TEST<[01] REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00. OPS TEST GOOD.
